Thursday, June 16, 2022

Best Sinus Medicine For Allergies

Mucinex Nightshift Sinus 6 Fl Oz Relieves Fever Sore Throat Runny Nose Sneezing

Aspire Allergy & Sinus Waco | Better Relief Than OTC Allergy Meds
  • Both formulas help relieve sinus pressure and sinus congestion, and nasal congestion due to the common cold, hay fever, or upper respiratory allergies.
  • 20-count of sudafed pe sinus congestion day + night maximum strength decongestant tablets to temporarily relieve sinus pressure and sinus congestion for both day and night.
  • From the #1 pharmacist recommended brand among oral otc decongestants, this maximum-strength formula can be used by adults and children 12 years and older for powerful relief.
  • Each multi-pack contains 20 tablets of nasal decongestant, with 12 daytime and 8 nighttime tablets for powerful symptom relief throughout the day and while you sleep.
  • Each daytime and nighttime dose contains 10 milligrams of the nasal decongestant phenylephrine hcl and each nighttime dose also contains 25 milligrams of the antihistamine diphenhydramine hcl.

Advil Sinus Congestion & Pain Reliever Coated Tablets

One of the main complications that come hand in hand with sinus congestion is the pain. The increase of pressure due to accumulated mucus can make it difficult to breathe and pave the way for throbbing headaches. Because of this common symptom combination, Advil Sinus Congestion and Pain Reliever has been dubbed the best medicine for sinus pressure because it targets both pain and congestion effectively.

The main ingredient this formulation uses for decongestion is phenylephrine HCl, which works to reduce mucus production to stop congestion from persisting. It also encourages the body to expectorate phlegm so that the airways can be cleared of congestion. Aside from this function, Advil Sinus Congestion and Pain Reliever also targets pain with ibuprofen. So while the product works to resolve the cause of sinus pressure, it also temporarily addresses any acute pain you might experience for fast and immediate relief.

Sinus Medicine & Relief

Many people who have allergies also deal with sinus congestion and pressure. This can be painful at times, but theres no need to suffer! CVS carries a wide selection of sinus medicine to help relieve your symptoms fast. Look for sinus medication that combines a pain reliever with a decongestant. Tylenol Sinus Congestion and Pain is a good choice and is available in a non-drowsy daytime formula. In addition, you may want to try a nighttime formula if sinus congestion and pain is getting in the way of a good nights sleep. If your nighttime symptoms are more closely aligned with allergies, such as itching, sneezing, and watery eyes, consider an antihistamine instead. Benadryl is a good choice because in addition to controlling your symptoms, it can make you feel drowsy and more susceptible to sleep.

Don’t Miss: Will Claritin Help With Sinus Pressure

What Is The Sinus Medicine

Sorry if youre perplexed. I know its not an easy choice! But its one of the most crucial choices youll ever make. If youre still unsure which type of sinus medicine is best for you, I recommend comparing the characteristics and functionalities of the sinus medicine listed above. Each has advantages and disadvantages.

Advil Allergy & Congestion Relief

Booklet: Best Medicine For Sinus Headache And Runny Nose

Advil Allergy & Congestion Relief treats your toughest allergy symptomsincluding nasal congestion. Most allergy medicines dont do that. The ibuprofen in Advil combined with an antihistamine and a decongestant helps relieve upper respiratory symptoms associated with allergies.

Advil Allergy & Congestion Relief treats your multi-symptom sinus and allergy needs with just one tablet by combining the power of Advil and a proven decongestant to reduce swelling due to sinus pressure and nasal congestion, plus an effective antihistamine to relieve sneezing, runny nose and your other allergy symptoms.

Take on all your tough allergy symptoms with Advil Allergy & Congestion Relief.

Temporarily relieves these symptoms associated with hay fever or other upper respiratory allergies and the common cold:

  • runny nose
  • itching of the nose or throat
  • sneezing

12 years of age and older:

  • 1 tablet every 4 hours while symptoms persist
  • Do not use more than 6 tablets in 24 hours unless directed by a doctor

Under 12 years of age:

  • Do not use

    *Nonsteroidal anti-inflammatory drug

Inactive Ingredients:

Use as directed. Read complete warnings and information.

Also Check: Can Sinus Pressure Hurt Your Teeth

What Is Acetaminophen And Why We Eliminate It Too

It can be unbearable to suffer from allergic symptoms, and it is natural to want to relieve yourself of pain and fever. Acetaminophen is a pain reliever, used for treating many conditions such as sinus, headache, backache, toothache and fever. It comes with side effects:

  • Swelling of the tongue or lips
  • Nausea
  • Difficulty with breathing
  • Serious skin reactions. Between 1969 and 2012, the Food and Drug Administration found that 67 people required hospitalization of which 12 died after skin reactions were reported after taking acetaminophen products. This comes from documented medical literature. One of the skin reactions linked to acetaminophen included Toxic Epidermal Necrolysis . You start with flu-like symptoms such as headache, aches and fever and progress to a blister-like rash. The skin starts peeling and the hair starts falling out. This skin reaction is often fatal.

There are different brands and forms of acetaminophen available, but all labeling warns you not to take more than is recommended. It can damage your liver, more so if you drink alcohol with it.

Things To Take Into Consideration

As you compare and contrast your options, it is clear that sinus pressure medicines can be vastly different from each other: this is because different people react differently to certain formulations, so pharmaceutical companies have developed various options to address each persons experience effectively.

Depending on your own bodys needs, as well as your personal preferences, it may be ideal to choose one option over another. Choose the best medicine for sinus pressure by remembering these main considerations when you step into the store.

  • Treatment Form. Sinus pressure is the result of an accumulation of mucus, which commonly occurs as a cause of a viral or bacterial infection. Most of the treatments you will find for sinus pressure are geared towards resolving the symptom only and dont actually address the infection that initially caused the problem. Regardless, these products are highly effective at providing temporary relief of sinus congestion discomfort.

Most commonly, sinus pressure remedies come in three forms:

  • Pills. Ideal for people on the go, capsules, and tablets are the slowest acting remedy. Despite this, however, they offer the longest-lasting results. Some pills target more than just sinus congestion, making them an effective remedy for holistic relief. Whats more, pills are also a convenient option for people on the go as theyre fairly easy to take.

Also Check: Best Antihistamine For Sinus Pressure

What Is The Best Allergy Medicine

The short answer is it depends. As described above, there are a few things to consider when selecting the right allergy medicine for you:

  • How quickly you need relief

  • Your symptoms

  • Side effects

  • Cost

Fast-acting medications, like decongestants and antihistamines, work quickly if youre experiencing symptoms. And while antihistamines can be taken daily, decongestants should only be used as needed short term.

Antihistamines and nasal steroids can be good options for preventing symptoms from happening if taken daily before allergy season hits. Experts currently recommend intranasal steroids as the first-choice treatment for people with persistent symptoms.

Lastly, keep in mind that not all antihistamines are created equal Benadryl can make you feel drowsy, whereas Allegra and Claritin may be less sedating. Since all antihistamines may cause some drowsiness, its best to see how you respond to them before engaging in activities that require alertness or concentration.

Best Natural: Les Labs Sinus & Seasonal Sinus Relief & Nasal Health Supplement

Allergy Relief in Tampa | Pollen Allergies | Aspire Allergy & Sinus
  • Added quercetin promotes immune boost

  • A bit more expensive

The LES Labs Sinus & Seasonal Supplements are ready to keep your nasal health in tip top shape. It includes all-natural, non-drowsy ingredients like Nettle Root, Quercetin, Bromelain, and Butterbur, which combined can help you stay healthy during allergy season. In short, youll never have to let a stuffy nose get you down again.

Read Also: Why Is My Sinus Pressure So Bad

Which Antihistamine Works The Best

The answer to this question is completely based on my experiences and opinions as a board-certified allergist. Studies are very helpful in deciding which medication works best, but it also must be kept in mind which company is paying for the study.

It is my opinion that Zyrtec and Allegra are very closely matched, and very good antihistamines. I think these medications work much better than either Claritin or Clarinex . At the present time, I feel that Zyrtec is the best antihistamine available in the U.S. for the treatment of allergic rhinitis.

Hereditary Plays A Part

Hereditary factors certainly do set one up for a susceptibility to allergies. A predisposition is every reason to ensure you take steps to protect your body from potential health problems.

Allergies appear to run in families which means you have a higher than average risk of developing an allergy. Therefore avoiding the potential allergen and protecting your immune system with the right lifestyle and the right medicine is a smart move and will result in far fewer symptoms.

Don’t Miss: Remedy For Swollen Sinus Passages

Afrin No Drip Severe Congestion Pump Nasal Mist Twin Pack 050 Fluid Ounce

  • Covered by bayer healthcare llc-consumer health 60-day satisfaction guarantee..
  • Doesnt cause drowsiness.
  • From the #1 pharmacist recommended brand among oral otc decongestants, this non-drowsy decongestant can be used by adults and children 12 years and older for fast, powerful relief.
  • Each coated tablet contains 10 milligrams of phenylephrine hcl, a nasal decongestant that provides non-drowsy symptom relief.
  • 36-count of sudafed pe sinus congestion maximum strength non-drowsy tablets for fast, powerful relief of sinus pressure and sinus and nasal congestion.
  • This sinus congestion & pressure relief medicine also helps reduce nasal swelling to help you breathe easier, and can be taken every 4 hours as necessary for effective relief of cold and allergy symptoms.
  • The maximum strength formula helps clear sinus congestion and relieve sinus pressure due to the common cold, hay fever or other upper respiratory allergies.

What To Look For When Youre Buying Allergy Medication

The 5 Best Cold Medicines for 2019

Not sure where to start when it comes to allergy meds? Letâs discuss a few major factors worth considering before you purchase your drug of choice.

  • Active ingredients: Different active ingredients trigger different effects. Diphenhydramine , for example, is an antihistamine. Antihistamines work differently than decongestants like pseudoephedrine . Learn more about the differences in our comprehensive allergy relief guide.
  • Effective duration: Some allergy medicines are intended to be taken every 4â6 hours, while others are formulated to last 24 hours, so you only have to take them once daily.
  • Side effects: Some allergy medicines cause drowsiness, which is worth noting if youâre planning to take your allergy medicine in the morning, during the day or anytime you might have to drive.

Don’t Miss: What Medicine Should I Take For A Sinus Infection

What Are The Side Effects Of Zyrtec

With any medication, there are risks and benefits. Even if the medication is working, you may experience some unwanted side effects.

Contact your doctor immediately if you experience any of the following:

  • Antihistamine overdose

The following side effects may get better over time as your body gets used to the medication. Let your doctor know immediately if you continue to experience these symptoms or if they worsen over time.

Nasacort Allergy 24hour Nasal Spray

Nasacort is nasal spray thats been on the market for quite some time, offering relief from itching, sneezing, and stuffy noses caused by seasonal allergies and hay fever. We should note that while Nasacort is effective, it has been known to cause a burning sensation. It is not for patients under the age of two.

You May Like: Medicine For Childrens Sinus Infection

You May Like: Get Rid Of Sinus Infection At Home

What To Look For When Buying Otc Sinus Decongestants

When youre figuring out which decongestant to buy, youll need to determine whats causing your congestion. If its allergies, youll probably want a product that contains an antihistamine ingredient like diphenhydramine.

If you have cold or flu symptoms, you may be looking for a product that includes phenylephrine or pseudoephedrine. Some OTC sinus decongestant formulas include both antihistamines and decongestant ingredients, and some add in pain relief ingredients such as ibuprofen to their formula. Treat for symptoms that you have, not for additional symptoms that you dont have.

Best Eye Drops: Bauch & Lomb Alaway Eye Itch Relief Drops

Allergy Relief in Austin | Seasonal Allergy | Aspire Allergy & Sinus

Eye drops with antihistamines can help reduce symptoms of allergic conjunctivitis, the trademark red, swollen, itchy and watery eyes of allergy sufferers.

Unlike oral antihistamines that usually take about an hour, eye drops can begin to provide relief in minutes. However, they won’t last as long, with a max advertised limit of 12 hours.

While all eye drops work the same way delivering a drop of the medicine directly into your eye you should be aware that the specific instructions will depend on the concentration of the medication, so follow them carefully. For example, with Alaway, the recommended use is one drop in each eye twice daily.

Two other OTC eye drops Dr. Kalra recommends are Zatidor and Pataday.

Buy it: CVS Price: $14.99 for a 60-day supply

Also Check: Do Antibiotics Help Sinus Infections

When Do You Need An Allergy Medicine How Do You Know If You Need One

Dont wait for a full-blown attack of coughing and sniffing before you take an allergy medicine. Then again, before you start taking an antihistamine, make sure you have an allergy and not something else. You want the medication to launch an immediate attack on your sniffles so that they dont develop into anything. Another important factor is consistency. If you are one who easily forgets to take meds, then maybe opting for an allergy shot is a better option for you.

Desensitization or immunotherapy using a repeated injection of an offending allergen can bring relief. You start off with visiting your doctor once or twice a week, with the dosage going up gradually until you get a maintenance dose. Then youll get a shot every 3 or 4 weeks for about 4 or 5 months. The doctor will then increase the time between shots so that youre getting them once a month for 3 5 years. During this time your allergy symptoms may disappear almost completely.

How To Choose The Most Popular Sinus Otc Decongestant

The three most crucial criteria to consider are price, quality, and popularity.Price is an obvious factor to consider, as you want to ensure it is acceptable for your needs.Quality should also be examined because buying a low-quality goods will not help you achieve your main aim of obtaining the best product.Finally, while not as obvious as price or quality, popularity can be just as significant as both when it comes to attracting new customers.

Also Check: Best Allergy Medication For Sinus Pressure

Best For Adult: Genexa Sinus Allergy Tablet

Genexa line of tablets comes in a pretty wide variety of styles, so you can definitely find one that suits your individual preferences and needs. The Genexa Sinus Allergy Tablet works for sinus issues, lasts all night and it is portable. The Manufacturer says: Our products are physician formulated by our chief formulating officer along with a renowned team of scientists and medical experts. Further, the tablet comes with fast shipping, is complete and it tastes good.

The tablet is great for red eyes and it is extremely effective. In addition, the tablet provides great tasting, is made with great taste and it is safe for daily use. Lastly, the genexa sinus allergy tablet is made with great stuff and it is great for runny nose.

Top Customer Quotes:

  • This has a text box that comes up.
  • This works for sinus headache and it tastes great.
  • It is easy to take and tastes good.
  • This is best for seasonal or light allergies.

What Are Todays Most Popular Sinus Otc Decongestant Models

Allergy and Sinus Relief

There are many sinus otc decongestant items accessible today for men and women seeking quality and reliability. Every sinus otc decongestant model follows the same essential premise. But they appeal to various users.Its no secret that certain products appeal to specific populations. What if you could see which products were the most popular across all consumers? You can, and weve got the list. Check out our collection of products that appear to appeal to all ages, genders, and locations.

You May Like: Breathe Sinus And Lungs Pills Side Effects

Best Eye Drops: Alcon Naphcon Eye Drops

  • Non-oral solution for itchy, red eyes

  • Great size for on-the-go relief

  • Clears the eyes quickly

  • Can cause eye dryness if used excessively

Itchy, red eyes are a common reaction to allergies, but luckily, this problem can quickly be solved with proper eye drops. The highly recommended Alcon Naphcon-A Allergy Relief Eye Drops are a reliable option as the formula combines a redness reliever and an antihistamine ingredient to bring your eyes back to normal.

Over The Counter Painkillers To Get Rid Of Sinus Headaches

Though the decongestants can reduce the swelling and improve the breathing through nostrils, it cannot reduce the pain. So, to reduce the pain, there are some over the counter painkillers that are best to get rid of sinus headaches fast. These include Ibuprofen, Aspirin, and Acetaminophen and Naproxem sodium. However, for these medicines as well, prolonged intake is not recommended. You must follow the label instructions for dosage and stop taking them altogether if it is already 10 days or as your doctor prescribes.

For pregnant women, aspirin and ibuprofen are not prescribed. They can take acetaminophen instead. However, one must consult a doctor before taking any over-the-counter medications since it may have major side effects on the pregnancy and the baby.

It must also be mentioned that many of the over the counter painkillers already contain decongestants. So, if you are taking decongestants separately, make sure that you control your dosage and avoid taking too much of it through two different medicines. Most of the over the counter pain relievers help in reducing inflammation along with the pain. So, if the cause of the sinus headache is inflammation, these medicines would be able to cure them as well.

Don’t Miss: Ways To Ease Sinus Pain

Popular Articles
Related news